# SDR CALA2021030800272

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 46,407 hours, 16,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR SKIN HAS DOUBLER INSTALLED ON SKIN WITH DENT ON DOUBLER AND EXTENDING ONTO DOOR SKIN.  PERFORMED PER SRM 52-00-01 REPAIR 2.  L
